| Model Number |
IPN920769 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2026, when the needle was in position, the catheter could not be inserted, needle bent.A catheter from another epidural kit of a different brand, which was more rigid, was used and inserted successfully.When we removed the needle we observed it was bent.Consequence for the patient: multiple punctures.No other harm or health consequences.".
Additional Manufacturer Narrative
(b)(4) the reported complaint of the needle was bent was confirmed based on the sample received.Visual examination of the returned sample revealed the needle's tip appeared to be bent.A device history record review was performed on the epidural needle with no relevant findings.It is unknown how the needle was handled prior to and during use and the pressure used for insertion and removal.Therefore, based on the information provided and the condition of the sample received, the potential cause of this complaint could not be determined.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "on (b)(6) 2026, when the needle was in position, the catheter could not be inserted, needle bent.A catheter from another epidural kit of a different brand, which was more rigid, was used and inserted successfully.When we removed the needle, we observed it was bent.Consequence for the patient: multiple punctures.No other harm or health consequences.".